Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes swollen feet while on Keppra and water pills?

Answered by
Dr.
Dr. Esmeralda Sera

Oncologist

Practicing since :1998

Answered : 589 Questions

default
Posted on Fri, 11 May 2018 in Cancer
Question: Wife has swollen feet up to knees; md prescribed water pills for 2 weeks after visual exam which found nothing unusual. She has night time seizure disorder manifesting about one GM/month; under Kepra 2500/day for last 8 years and stable.
Recent large GM seems to be origin of swelling, nighttime hvy breathing, pulse at 95 when normal is 75, snoring, but no diagnosis of apnea; heart sounds normal, CT brain scan normal and md said probably no heart problem, but an EEG a good idea.
doctor
Answered by Dr. Esmeralda Sera 6 hours later
Brief Answer:
Keppra use

Detailed Answer:
Hello and thank you for asking


You prescribed all the symptoms that your waife has and all the exams that she have

If her exams are normal did she have blood exams done for the probability of electrolytes disorders due too water pills and keppra use;

Sometimes disorders of potassium,calcium,magnesium,natrium can cause different symptoms some of those you prescribed for your wife


Feel free to ask further

Best regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Seizure disorder

doctor1 MD

Dear Sir/Madam, My father age is 62yrs.He had seizures attack in July,2009 then again in July,2010 then again in Nov,2010 then at last on 1st May 2011. Earlier we didn t had any idea of these attacks and what are they called.When consulted the doctors,they said to take CT scan,MRI the results showed normal and at last they said to take EEG,in which it showed some abnormality. Then the doctor had asked to take the medicines. On 1st May,2011 he had twice attacks and we had admitted him in hospital.That time we came to know that the attacks he had are known as seizure disorder(GTCS). The process done by my father during attacks. He is in deep sleep,suddenly he shouts aaahhhh ,stretches his hands,then goes in deepest sleep(unconscious mind) and one more thing his tongue gets in between the teeth(blood comes as tongue gets hurt). Then we try to make him wake up as he goes in deepest sleep in unconscious mind,try to rub on his heart.It hardly takes 20-25 min to bring him conscious.Once he gets alert we get relaxed. Now he is taking Eptoin Tab.The doctor has said to take it for 3 yrs. I would like to know what precautions should be taken before and after the attack.Are there any symptoms before the attack. Will he get the attack again??Please help me. Regards, Sheetal.

doctor1 MD

I went to see a neuro physician and he said I have a seizure disorder because I have periods of wetting the bed while I am sleeping. My testing showed a small abnormality but they cannot be sure it is a seizure disorder. They are baseing their diagonsis on the bed wetting. I have starting to ween myself my afternoon dose of medication. I have anappointment in a few weeks with my physician and will be asking him to take me off all the medication. What is your feed back?

doctor1 MD

hi I had extremely bad panic attacks my blood pressure was always 140 over 89 now it dropped its not gonna lead to a heart attack or a stroke

doctor1 MD

On my discharge papers it says seizure disorder (CMS-hcc) what does that mean?

doctor1 MD

About a week and a half ago my husband ,who is 62 with high blood pressure, high cholestral, seizure disorder and borderline diabetic, overweight 20 lbs, had incident in which he felt pressure in the middle of his chest and could not take a deep breath. I suggested we go right to the Dr. but he refused. After about and hour he felt better and went about his day. In the late afternoon of this same day it happened again he rested and felt better afterwards. I feel he had some kind of heart attack but he says ,"no, if I had an attack I would know or I'd be dead".
The next day he was talking and he couldn't get this word out all of a sudden like he was slurring and then as fast as it happened it stopped and he was able to speak fine. How do I know if these are serious symptoms or not? Debbie

doctor1 MD

I have Hashimoto Encephalopathy of the brain and I am on 120 mg of prednisone each Sunday (which is push therapy.) but the nuerologist is thinking of redusing the prednisone and adding azathriprone . I was just wondering with the AZA drug would you be able to tan. I love the sun and live in Arkansas and was just wondering. I also have a colostomy bag (4 years now) permanent and also MS and also take phenebarbitol for a seizure disorder but have not had one in over 20 years. The nuero I have had heard on HE but had never met anyone that had it until he met me so does not know a lot about it so we are doing trial and error and we have a facebook page and he has me print things off when I see him every three months. I know that the prednisone is not good for me so was just thinking of something else to tell him. It will be 2 years this Sept since I have been on prednisone every week.